# SDR DALA1053510909

- Difficulty date: December 29, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N909DL
- Make and model: Doug MD-88
- Aircraft serial: 49540
- Aircraft time: 61,567 hours, 48,133 cycles
- Engine: Pwa JT8D
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Sta 1287 L30
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV4, FOUND AFT CARGO STA 1287, L28-30R HAS CORROSION.  REMOVED CORROSION ON L28 AND L29 FOUND TO BE WITHIN LIMITS IAW SRM 53-01, FIG 1.  FOUND L30 TO BE OUT OF LIMITS.  FABBED U CHANNEL REPAIR IAW SRM 53-02, FIG 19.  LOCATED, DRILLED AND DEBURRED IAW SRM 51-10-4.  TREATED AND PRIMED AREAS IAW SRM 51-10-3. INSTALLED WET IAW SRM 53-02, FIG 19.
